MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO BALLOON DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO BALLOON DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous
Catalog Number 210-103-5UU
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intended procedures were left heart catheterization, bypass graft angiography and plain old balloon angioplasty (poba) of the right posterior descending artery (rpda).The 1.0 x10 mm sapphire balloon came off of the delivery catheter and was permanently lodged in rpda.Background: 1.Other information about the patient that may have influenced the outcome of the event: cabg [coronary artery bypass graft] x 2004, pci [percutaneous coronary intervention] with stent, hyperlipidemia.2.Preexisting characteristics that may have contributed to the event: coronary heart disease; diabetes; hypertension.

Brand Name
SAPPHIRE II PRO BALLOON DILATATION CATHETER
Common Device Name
Catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key21915851
Report Number3003775186-2025-00138
Device Sequence Number8794989
Product Code LOX
UDI-Device Identifier06934955942037
UDI-Public(01)06934955942037(11)240428(17)260428(10)4231522404
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180921
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210-103-5UU
Device Lot Number4231522404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Initial Report FDA Received Date04/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight87 KG